# SDR QXEA9600217

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 3350 · Emergency Lighting
- Part: Contorl Box
- Part number: 82410162007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT RESET.  EMERGENCY LIGHT CONTROL BOX REPLACED AND LIGHTS OPS CHECKED GOOD.
